A1 Journal article (refereed)
A Density Result for Homogeneous Sobolev Spaces on Planar Domains (2019)


Nandi, D., Rajala, T., & Schultz, T. (2019). A Density Result for Homogeneous Sobolev Spaces on Planar Domains. Potential Analysis, 51 (4), 483-498. doi:10.1007/s11118-018-9720-8


JYU authors or editors


Publication details

All authors or editors: Nandi, Debanjan; Rajala, Tapio; Schultz, Timo

Journal or series: Potential Analysis

ISSN: 0926-2601

eISSN: 1572-929X

Publication year: 2019

Volume: 51

Issue number: 4

Pages range: 483-498

Publisher: Springer Netherlands

Publication country: Netherlands

Publication language: English

DOI: http://doi.org/10.1007/s11118-018-9720-8

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/66454

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1801.02824

Web address where publication is available: https://arxiv.org/abs/1801.02824


Keywords: density

Free keywords: Sobolev space; homogeneous Sobolev space


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2


Last updated on 2020-18-10 at 19:45